# SDR IPXA2023041808906

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 9,660 hours, 1,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: NA
- Part serial: NA
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND UPPER DECK ESCAPE SLIDE BOTTLE PRESSURE IS IN RED BAND. FOUND BOTTLE PRESSURE IN RED BAND. DEFERRED UPPER DECK ESCAPE SLIDE IAW MEL 25-68-1 REV 2. ADDITIONAL DEFERRAL NEEDED. DEFERRED ALSO UPPER DECK CREW SERVICE DOOR PER MEL 52-13-1 REV 2. DMP PER MEL 52-13-1 ACCOMPLISHED. R/R UPPER SCAPE BOTTLE REF AMM 25-68-04. INSPECTED FOR PROPER PRESSURE, VERIFIED SAFETY PIN REMOVED.
